# SDR VNAA20250629031

- Difficulty date: June 29, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N636NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15399
- Aircraft time: 13,627 hours, 14,209 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: SH690393318A
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT WING-TO-FUSELAGE FAIRING SUPPORT AT FS 881 RH LOWER ANGLE IS CORRODED.   REMOVED UNSERVICEABLE ANGLE AND INSTALLED NEW SERVICEABLE R/H F.S. 881 ANGLE SH690-39331-8A IAW CRJ 900 AMM 51-40-11-001-001-A01.
